# SDR USAA2010101892306

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 58,473 hours, 25,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Part number: NAS561C38
- Condition: Defective
- Location: Slide Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 488 - SFO - EES - LEFT OVERWING EXIT SLIDE INDICATION IS INOPERATIVE.  SLIDES HAVE BEEN DISARMED AND ARE UNUSABLE.  MAINTENANCE REPLACED LT AFT OVERWING HATCH SLIDE RELEASE MECHANISM ROLL PIN.
